Ugh thought it was over but ahhh not so much!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/20/2006 9:09 AM (GMT -6)   
Since being off the Xanax 1.5 weeks ago and the increase in Zoloft 1.5 weeks ago I have been having days of symptom free and other days of massive depression bouts. That come and go. I was told this is a normal part of the withdrawal but I hate it. I am so hoping it's over soon as I thought I was all through before. :( Keep praying for me guys. Stomach is doing good it's just the depression that comes and goes and not everyday. Anyone who has gotten off Xanax did you have this and how did you cope? I have been told to drink lots of water. Also, how do i know if this is Xanax withdrawal or if i need to increase my zoloft to 150 from 125.
 
Help.
Hugs.
Bethers
 
 

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/20/2006 10:17 AM (GMT -6)   

I wonder if the zoloft is working at all, the dose increase wasnt much

if doc is enthusiastic, you can get a strong placebo effect from an antidepressant for a while but it may not actually be working at all, this is something that some docs refuse to accept, by the way

what was your xanax dose?
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Shebig
Regular Member


Date Joined Oct 2006
Total Posts : 112
   Posted 10/20/2006 10:22 AM (GMT -6)   

Hi Bethers

I don't know anything about Xanax, besides the depression, hang in there, sounds like you are doing great, I'm sure the depression will lessen more soon. I started Zoloft about 5.5 weeks ago, and am still waiting for the side effects to go, they aren't so bad now, then I will start to go off my Klonopin. Your posts give me hope that this can and will work out. All the best to you.

Judy smurf


MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 10/20/2006 11:09 AM (GMT -6)   

Bethers,

Hi hun I don't know anything about withdrawel or the meds your on but I wanted to give you (((BIG HUGS))) and let you know your in my prayers. Hope your feeling better soon.


(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  

 


shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 10/20/2006 3:01 PM (GMT -6)   
Hi bethers, i dont know much about the withdrawls either, but i wanted to wish you well, and our thoughts are with you. harry is smart and give such great advice, i hope you feel much better real soon, hugs shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 12:11 PM (GMT -6)
There are a total of 2,697,172 posts in 297,719 threads.
View Active Threads


Who's Online
This forum has 152341 registered members. Please welcome our newest member, GRAMMAG.
327 Guest(s), 7 Registered Member(s) are currently online.  Details
George_, Ides, Darie, Bookjunkie19, quincy, Traveler, Kopecek


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer